@article{bwmeta1.element.bwnjournal-article-cmv65i2p157bwm, author = {Henryk Hudzik and Zenon Zb\k aszyniak}, title = {Smooth points of Musielak-Orlicz sequence spaces equipped with the Luxemburg norm}, journal = {Colloquium Mathematicae}, volume = {66}, year = {1993}, pages = {157-164}, zbl = {0853.46025}, language = {en}, url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-cmv65i2p157bwm} }
Hudzik, Henryk; Zbąszyniak, Zenon. Smooth points of Musielak-Orlicz sequence spaces equipped with the Luxemburg norm. Colloquium Mathematicae, Tome 66 (1993) pp. 157-164. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-cmv65i2p157bwm/
[000] [1] T. Ando, Linear functionals on Orlicz spaces, Nieuw Arch. Wisk. 3 (8) (1960), 1-16. | Zbl 0129.08001
[001] [2] J. Diestel, Geometry of Banach Spaces--Selected Topics, Lecture Notes in Math. 481, Springer, 1975. | Zbl 0307.46009
[002] [3] R. Grząślewicz and H. Hudzik, Smooth points of Orlicz spaces equipped with the Luxemburg norm, Math. Nachr. 155 (1991), 31-45. | Zbl 0795.46016
[003] [4] H. Hudzik and Y. Ye, Support functionals and smoothness in Musielak-Orlicz sequence spaces endowed with the Luxemburg norm, Comment. Math. Univ. Carolinae 31 (4) (1990), 661-684. | Zbl 0721.46012
[004] [5] M. A. Krasnoselskiĭ and Ya. B. Rutickiĭ, Convex Functions and Orlicz Spaces, Noordhoff, Groningen 1961 (translated from Russian).
[005] [6] W. A. J. Luxemburg, Banach function spaces, thesis, Delft 1955. | Zbl 0068.09204
[006] [7] J. Musielak, Orlicz Spaces and Modular Spaces, Lecture Notes in Math. 1034, Springer, 1983.
[007] [8] R. Phelps, Convex Functions, Monotone Operators and Differentiability, Lecture Notes in Math. 1364, Springer, 1989. | Zbl 0658.46035
[008] [9] R. Płuciennik and Y. Ye, Differentiability of Musielak-Orlicz sequence spaces, Comment. Math. Univ. Carolinae 30 (1989), 699-711. | Zbl 0706.46022
[009] [10] M. M. Rao and Z. D. Ren, Theory of Orlicz Spaces, Dekker, New York 1991. | Zbl 0724.46032